Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Choking in thraot, acidity - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1741 Questions
Doctor :   hi
Doctor :  
how can i help you
User :   hi
Doctor :  
hello
Doctor :  
are you there
Doctor :  
are you there
Doctor :   I have to close this window since there is no response from your side, we are available 24/7 please get back to us if you need further medical advice.

User :   hi
Doctor :   hi
User :   my connection got d/c
Doctor :  
ok
User :   sorry 4 tht
Doctor :  
how can i help you
User :   i fel choking in my throat
User :   m having gas nd acidity
Doctor :  
since when you have this problem
User :   feels heaviness in stomach
User :   last week
Doctor :  
do you have any vomiting, loose stools
User :   doc gave me Nexpro RD 40
Doctor :  
ok
User :   no vomit and loose stools
Doctor :  
ok
Doctor :  
do you have burning sensation in the stomach
User :   i eat papaya so go 4 stool twice or thrice but tht is normal nt loose
Doctor :   ok

User :   no burning sensation
User :   in stomach or chest
Doctor :  
i suggest you to take Cap Omez 20mg two times a day
Doctor :  
for 5 days
User :   i feel burbs whole ay
Doctor :  
it is because of gastritis
User :   i hope it is nt rlated with ulcers
Doctor :  
did you had this symptoms before
User :   no
User :   first time
Doctor :  
then it will be gastritis
Doctor :  
avoid spicy foods, oily foods
User :   i startd a contraceptive pill dronis 20
Doctor :  
You can also add syrup Sucralfate 5ml 3 times a day
User :   nd from same day ths also started
User :   ya m taking tht syrup
Doctor :   ok
Doctor :  
the gastritis is realted to Dronis
User :   ok ok
Doctor :  
the pills causes severe gastritis
User :   now i had stopped tht pill
Doctor :   ok

Doctor :  
conitnue the same medications
User :   i just had tht pil for three days
Doctor :  
ok
User :   nd feeling ths gas prob from tht day
Doctor :   ok
User :   how long it wil take 2 be normal
Doctor :  
it will take around one week
Doctor :  
take lot of butter milk, cold milk
User :   ok
User :   but doc said not 2 take milk
User :   take milk products
Doctor :  
cold milk will not cause any harm
User :   ok
User :   i have cyst in my ovary around 3.5cm
Doctor :  
ok
User :   so my priods become irregular so doc suggeste me tht pill
User :   but tht wont suited me
Doctor :  
i know the history
User :   so wht next pill i shld take
Doctor :   Let your gastritis subside
User :   ok
Doctor :  
you need to consult to gynecologist for further medication
User :   i hope ths is nt related 2 ulcers
User :   nd nt 2 worry in ths
Doctor :  
yes
User :   is it serious
User :   ???/
User :   but i dont feel burnng
Doctor :  
There is no nned to owrry take the medications
User :   ok
User :   he agve me medications 4 two weeeks
Doctor :   continue same

User :   nd said tht medication will go 4 a two mnths
Doctor :  
continue same
User :   ok
Doctor :   Is there any thing else I can help you with?

Doctor :   Please fill the feedback form say done.
Doctor :   Have you filled the feedback form?
User :   ya i had filled th form
Doctor :   continue the same medications
Doctor :  
relax and get back to us if ther ei sany thing
Doctor :  
are you there
Doctor :  
are you there
Doctor :  
I have to close this window since there is no response from your side, we are available 24/7 please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor